Recovering linear operators and Lagrange function minimality conditionстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 24 апреля 2018 г.

Работа с статьей


[1] Arutyunov A. V., Osipenko K. Y. Recovering linear operators and lagrange function minimality condition // Siberian Mathematical Journal. — 2018. — Vol. 59, no. 1. — P. 11–21. This article is concerned with the recovery of the operators given noisy information in the case that their norms are defined by integrals over infinite intervals. We study the conditions under which the dual extremal problem (often nonconvex) can be solved using the minimality condition for the Lagrange function. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть